# SDR FDEA202503280529

- Difficulty date: March 28, 2025
- Submitted: March 28, 2025
- Operation: Air carrier
- Aircraft: N121FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 43545
- Aircraft time: 18,054 hours, 7,605 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 146T500421
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULK CARGO COMPARTMENT FLOOR BEAM LBL8.73 CRACKED AT STA1395 - STA1417 REPLACED THE CRACKED BULK CARGO COMPARTMENT FLOOR BEAM LBL8.73 AT STA1395 -   STA1417 PER DWG:146T5004 (REV.AJ) AND B767 SRM51-40-02. THIS REPEIR WAS CAT A.  MAJOR REPAIR IAW FEDEX GMM6-2-100.
